MATHEMATICA BOHEMICA, Vol. 127, No. 3, pp. 463-471 (2002)

Cantor-Bernstein theorem for lattices

Jan Jakubik

Jan Jakubik, Matematicky ustav SAV, Gresakova 6, 040 01 Kosice, Slovakia, e-mail:

Abstract: This paper is a continuation of a previous author's article; the result is now extended to the case when the lattice under consideration need not have the least element. \endabstract

Keywords: lattice, direct product decomposition, Cantor-Bernstein Theorem

Classification (MSC2000): 06B05

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number]
© 2005 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition